# SDR AALA20050461

- Difficulty date: July 25, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rudder Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT T2247/25JUL  CLIMBING THROUGH FLIGHT LEVEL 220 AUTO PILOT DISENGAGED. CAPTAIN SAYS FLIGHT WAS HARD TO CONTROL IN THE ROLL AND YAW MODE. CAPTAIN DECLARED AND EMERGENCY AND RETURNED TO TPA. FLT LANDED WITHOUT INCIDENT. FOUND SHORTED WIRE IN TAIL COMPARTMENT GOING TO RUDDER POSITON SENSOR. REPAIRED SHORTED WIRE IN TAIL COMPARTMENT GOING TO RUDDER POSITION SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
